# SDR SWAA2025112539055

- Difficulty date: November 22, 2025
- Submitted: November 25, 2025
- Operation: Air carrier
- Aircraft: N7864B
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30638
- Aircraft time: 67,917 hours, 44,997 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Dislodged
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CA AFT ENTRY DOOR SLIDE CAME OUT OF HOLDER.   REINSTALLED AFT ENTRY DOOR SLIDE IAW AMM 25-66-01 AND MT 725-61-06. CHECKED OK.
